4 Publikationen

Alle markieren

[4]
2019 | Bielefelder E-Dissertation | PUB-ID: 2933031
Demeze-Jouatsa, Ghislain-Herman. Essays on finitely repeated games. Bielefeld: Universität Bielefeld, 2019.
PUB | PDF | DOI
 
[3]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, Ghislain-Herman. Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Bielefeld: Center for Mathematical Economics, 2018. Center for Mathematical Economics Working Papers. 585.
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, Ghislain-Herman. A complete folk theorem for finitely repeated games. Bielefeld: Center for Mathematical Economics, 2018. Center for Mathematical Economics Working Papers. 584.
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, Ghislain-Herman. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Bielefeld: Center for Mathematical Economics, 2018. Center for Mathematical Economics Working Papers. 583.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2019 | Bielefelder E-Dissertation | PUB-ID: 2933031
Demeze-Jouatsa, Ghislain-Herman. Essays on finitely repeated games. Bielefeld: Universität Bielefeld, 2019.
PUB | PDF | DOI
 
[3]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, Ghislain-Herman. Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Bielefeld: Center for Mathematical Economics, 2018. Center for Mathematical Economics Working Papers. 585.
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, Ghislain-Herman. A complete folk theorem for finitely repeated games. Bielefeld: Center for Mathematical Economics, 2018. Center for Mathematical Economics Working Papers. 584.
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, Ghislain-Herman. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Bielefeld: Center for Mathematical Economics, 2018. Center for Mathematical Economics Working Papers. 583.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung